# SDR DALA13032721612

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 54,148 hours, 7,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND OFF WING ESCAPE EMERGENCY TEST OF SQUIB NOT SUCCEED.  R & R BOTH LT AND RT BATTERYS OF ESC SYS OFF WING IAW AMM 25-65 AND OPS CHECKED OK.
